Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 401547, 6 pages
http://dx.doi.org/10.1155/2011/401547
Research Article

Transforming Arithmetic Asian Option PDE to the Parabolic Equation with Constant Coefficients

1School of Mathematical Sciences, Faculty of Science and Technology, University Kebangsaan Malaysia, 43600 Bangi, Selangor D. Ehsan, Malaysia
2Department of Economics, Faculty of Economics and Administration, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 21 December 2010; Revised 2 March 2011; Accepted 2 March 2011

Academic Editor: Frits C. R. Spieksma

Copyright © 2011 Zieneb Ali Elshegmani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zieneb Ali Elshegmani, Rokiah Rozita Ahmad, Saiful Hafiza Jaaman, and Roza Hazli Zakaria, “Transforming Arithmetic Asian Option PDE to the Parabolic Equation with Constant Coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 401547, 6 pages, 2011. doi:10.1155/2011/401547